×

zbMATH — the first resource for mathematics

Equivariant holomorphic extensions of real analytic manifolds. (English) Zbl 0794.32022
The author is interested in the equivariant complexification of a real analytic manifold \(X\) equipped with a proper analytic action of a Lie group \(G\). He proves that there exist a complex space \(X^*\) equipped with a holomorphic action of the complexified Lie group \(G^ \mathbb{C}\) of \(G\) and a real analytic \(G\)-map \(i:X \to X^*\) with the following universal property: for every complex space \(Z\) where \(G^ \mathbb{C}\) acts holomorphically and every real analytic \(G\)-map \(\varphi:X \to Z\) there exists a holomorphic \(G^ \mathbb{C}\)-map \(\varphi^*\) defined on a \(G^ \mathbb{C}\)-invariant neighborhood of \(i(X)\) in \(X^*\) such that \(\varphi=\varphi^*i\). Moreover if \(G\) is a holomorphically extendable Lie group, then \(X^*\) is smooth and \(i\) is a closed embedding.
It is also proved that the quotient space \(Q^*\) of \(X^*\) with respect to the smallest complex analytic equivalent relation given by the \(G\)- orbits is a Stein space that can be considered as a natural complexification of the semianalytic space \(X/G\).

MSC:
32M05 Complex Lie groups, group actions on complex spaces
32C05 Real-analytic manifolds, real-analytic spaces
32V40 Real submanifolds in complex manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ABELS (H.) . - Parallelizability of proper actions, global K-slices and maximal compact subgroups , Math. Ann., t. 212, 1974 , p. 1-19. MR 51 #11460 | Zbl 0276.57019 · Zbl 0276.57019 · doi:10.1007/BF01343976 · eudml:182752
[2] AKHIEZER (D.) . - Equivariant complex extensions of homogeneous spaces , Math. Zametcei, t. 51, 1992 , p. 3-9. MR 93i:32040 | Zbl 0807.32023 · Zbl 0807.32023 · doi:10.1007/BF01263293
[3] GRAUERT (H.) . - On Levi’s problem and the imbedding of real-analytic manifolds , Ann. of Math., t. 68, 2, 1958 , p. 460-472. MR 20 #5299 | Zbl 0108.07804 · Zbl 0108.07804 · doi:10.2307/1970257
[4] HARVEY (R.F.) and WELLS (R.O) . - Holomorphic approximation and hyperfunctions theory on a C1 totally real submanifold of a complex manifold , Math. Ann., t. 197, 1972 , p. 287-318. MR 46 #9379 | Zbl 0246.32019 · Zbl 0246.32019 · doi:10.1007/BF01428202 · eudml:162287
[5] HEINZNER (P.) . - Linear äquivariante Einbettungen Steinscher Räume , Math. Ann., t. 280, 1988 , p. 147-160. MR 89k:32061 | Zbl 0617.32022 · Zbl 0617.32022 · doi:10.1007/BF01474186 · eudml:164355
[6] HEINZNER (P.) . - Geometric invariant theory on Stein spaces , Math. Ann., t. 289, 1991 , p. 631-662. MR 92j:32116 | Zbl 0728.32010 · Zbl 0728.32010 · doi:10.1007/BF01446594 · eudml:164803
[7] HOCHSCHILD (G.) . - The Structure of Lie groups . - San Francisco London Amsterdam : Holden-Day, 1965 . MR 34 #7696 | Zbl 0131.02702 · Zbl 0131.02702
[8] MATSUSHIMA (Y.) et MORIMOTO (A.) . - Sur certains espaces fibrés holomorphes sur une variété de Stein , Bull. Soc. Math. France, t. 88, 1960 , p. 137-155. Numdam | MR 23 #A1061 | Zbl 0094.28104 · Zbl 0094.28104 · numdam:BSMF_1960__88__137_0 · eudml:86983
[9] PALAIS (R.S.) . - On the existence of slices for actions of non-compact Lie groups , Ann. of Math., t. 73, 2, 1961 , p. 295-323. MR 23 #A3802 | Zbl 0103.01802 · Zbl 0103.01802 · doi:10.2307/1970335
[10] PROCESI (C.) and SCHWARZ (G.) . - Inequalities defining orbit spaces , Invent. Math., t. 81, 1985 , p. 539-554. MR 87h:20078 | Zbl 0578.14010 · Zbl 0578.14010 · doi:10.1007/BF01388587 · eudml:143271
[11] ROBERTS (M.) . - A note on coherent G-sheaves , Math. Ann., t. 275, 1986 , p. 573-582. MR 88b:58018a | Zbl 0579.32013 · Zbl 0579.32013 · doi:10.1007/BF01459138 · eudml:164171
[12] SCHWARZ (G.W.) . - Smooth functions invariant under the action of a compact Lie group , Topology, t. 14, 1975 , p. 63-68. MR 51 #6870 | Zbl 0297.57015 · Zbl 0297.57015 · doi:10.1016/0040-9383(75)90036-1
[13] SHUTRICK (H.B.) . - Complex extensions , Quart. J. of Math. Series 2, t. 9, 1958 , p. 189-201. MR 20 #5298 | Zbl 0093.35401 · Zbl 0093.35401 · doi:10.1093/qmath/9.1.189
[14] WHITNEY (H.) et BRUHAT (F.) . - Quelques propriétés fondamentales des ensembles analytiques réels , Comment. Helv., t. 33, 1959 , p. 132-160. MR 21 #889 | Zbl 0100.08101 · Zbl 0100.08101 · doi:10.1007/BF02565913 · eudml:139169
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.